# SDR CALA2015033000223

- Difficulty date: March 29, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N63820
- Make and model: Boeing 737924ER
- Aircraft serial: 43534
- Aircraft time: 3,220 hours, 1,190 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3232
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED STATION 368 AT STRINGER 27R.  REF LOG PAGE 4795986 FOR SIGN OFF & DIP INFO.
